# SDR SIMA20230525001

- Difficulty date: May 25, 2023
- Submitted: May 28, 2023
- Operation: Air carrier
- Aircraft: N283NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000818
- Aircraft time: 9,506 hours, 6,122 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECIEVED FAULTY LANDING GEAR AT 10000. ( AURAL WARNING "LANDING GEAR")-C/A-FLIGHT CREW PLACARDED RALT 2. M PROCEDURES C/W MEL 3415 AUTH050840M-C MOC# 388000
